# SDR CA070423002

- Difficulty date: April 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech C 23
- Aircraft time: 3,472 hours
- Engine: Lyc O360A4K
- Propeller: Snsnch 76EM8S5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12427
- Condition: Cracked
- Location: Engine
- Part time: 1,397 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN CYLINDER. (TC NR 20070423002)
